I had a emergency removal of large menigioma. After several gran mal seizures they found this tumor - larger than 5 inched diameter. this was removed 3 weeks ago and I have been home for 2 weeks. The last several days I have been getting lightheaded when sitting down. I almost feel that I am losing conscience. I am taking Oxycodone 5/385 3 times a day. morning/noon/eve What is going on - I am concerned
Is oxycodone or my craniotomy causing the feeling of light head when sitting?
Added 25 Mar 2011:
I am just scared. This has been a horrible experince. I am a "healthy" active person. I have a great family who has helped a lot. All kids are grown - they are all helping. I was working,helping my husband with small farm stuff, seems like things were moving along. Then wham - to find your family having to face a 50/50 gamble on how things were going to go. I am doing really really well. Some small issues, but considering how bad this all looked 3 weeks ago...I am more than thrilled to be here. I do not like having people do my housework, I do not like not working, I do not like these terrible headaches and having to take this medicine. This should all get better - I was just hoping to skip all this waiting and in-between area and to be moving on by now.
It's really hard to say as I know I don't know anything about your surgery, but it sounds like it was a major surgery. Any thing that involves cutting in the brain is very major. Yes, dizziness is a side effect of Oxycodone, but you are also on a very low dose. Sorry, but I think you need to ask your doctor or surgeon about this, and soon. Please - take care of yourself.
I think you need to give your surgeon/medical doctor a call and let them know when this started, since I am not familiar with your history it may be something that only one of them would think of and they do need to be aware that this is going on, of course I am not a doctor but it's hard to say what the problem is, but at least the doctor's will be aware this is happening. you take goo care
I do hope that this post finds you resting comfortably having already talked to the doctor. You have been through alot. It is hard to say what could be causing the lightheadedness and the headache, best to discuss with the doctor as previously mentioned.
Keep us posted on your progress, and don't worry about being on the oxycodone. When you are ready, you will be able to taper off this medication with no ill effect. You are taking a low dose and taking as prescribed so you should really have no problems slowly weaning yourself off when it is time.
Wishing you the very best in your recovery,
maybe you need to just see the doctor in order to feel assured that everything is all right, I understand what it is like to go through seizures it is one of the scariest things that can happen especially when you don't know why and then to find out that you have a large menigioma I know just the seizures alone are always scarey, you are on the lower dose of oxycodone it also comes in a 10/325 so it may be the fact that you have had to cope with the trauma and stress of going through all of this then finding out that you had to have major surgery that had to add more to your stress, I have taken the oxycodone before it usually makes you on the tired side and sleepy but either talk with the doctor or see him I will also friend you so if you feel like you need another friend to talk with you are always welcome to write and you know I may not have all the answers but I can always try and be a person that is an outlet, you take good care
Denise, do call your doctor, but oxy can give a person that feeling, I call it the woohoo, the earth is moving feeling, not a good thing. I remember having it when I was on percs. I am not sure if that is why you are feeling it, so call the doc, but it can be from that. The generics seem to cause it more than brand name.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Husband had flouride treatment - now feeling light-headed, had a stomach ache and urinating a lot? -
Posted 13 Oct 2010 • 1 answer
Posted 17 Jan 2016 • 2 answers
Been taking Dilantin for about 18 yrs for nocturnal seizures due to past head injury. Currently take
Posted 25 May 2017 • 1 answer
Posted 9 Aug 2017 • 1 answer
Ive had no history of seizures but one minute I was sitting with my kids and the next all I remember
Posted 13 Nov 2017 • 0 answers